# SDR CALA2013082090612

- Difficulty date: July 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 LBL 78 WL 170 CANTED BULKHEAD WEB FOUND CRACKED AFTER CLOSEOUT PANEL REMOVAL. REPAIRED & INSPECTED INAW NDT 51-00-00 PART 6.
